Victor Bovdi (В. А. Бовди)
Victor Bovdi (В. А. Бовди)
UAEU, United Arab Emirates
Verified email at uaeu.ac.ae - Homepage
TitleCited byYear
Zassenhaus conjecture for central extensions of S5
V Bovdi, M Hertweck
Journal of Group Theory 11 (1), 63-74, 2008
432008
On the first Zassenhaus conjecture for integral group rings
V Bovdi, C Höfert, W Kimmerle
Publicationes Mathematicae Debrecen 65 (3-4), 291–303, 2004
412004
Torsion units in integral group rings of Janko simple groups
VA Bovdi, E Jespers, AB Konovalov
Mathematics of Computation 80 (273), 593–615, 2011
372011
Integral group ring of the first Mathieu simple group
VA Bovdi, AB Konovalov
arXiv preprint math/0605319, 2006
372006
Torsion units in integral group ring of the Mathieu simple group M22
VA Bovdi, AB Konovalov, S Linton
LMS Journal of Computation and Mathematics 11 (1), 28-39, 2008
352008
Integral group ring of the Mathieu simple group M24
V Bovdi, A Konovalov
Journal of Algebra and its Applications 11 (1), 10, 2012
33*2012
Integral group ring of the Mathieu simple group M12
V Bovdi, A Konovalov, S Siciliano
Rendiconti del Circolo Matematico di Palermo 56 (1), 125-136, 2007
312007
Integral group ring of the Mathieu simple group M23
VA Bovdi, AB Konovalov
Communications in Algebra® 36 (7), 2670-2680, 2008
302008
Laguna–lie algebras and units of group algebras
V Bovdi, A Konovalov, Rossmanith
A GAP 4, 2006
292006
On the order of the unitary subgroup of a modular group algebra
V Bovdi, AL Rosa
Communications in Algebra 28 (4), 1897-1905, 2000
282000
Modular group algebras with maximal Lie nilpotency indices
V Bovdi, E Spinelli
arXiv preprint math/0507248, 2005
262005
Symmetric units in modular group algebras
V Bovdi, LG Kovács, SK Sehgal
Communications in Algebra 24 (3), 803-808, 1996
261996
Unitary units in modular group algebras
V Bovdi, LG Kovács
Manuscripta mathematica 84 (1), 57-72, 1994
241994
Integral group ring of the McLaughlin simple group
VA Bovdi, AB Konovalov
Algebra and Discrete Mathematics 2, 43–53, 2007
202007
Torsion units in integral group ring of Higman-Sims simple group
V Bovdi, A Konovalov
Studia Scientiarum Mathematicarum Hungarica 47 (1), 1-11, 2010
192010
Integral group ring of the Suzuki sporadic simple group
V Bovdi, A Konovalov, E Marcos
Publicationes Mathematicae Debrecen 72 (3-4), 487-503, 2008
192008
Kimmerle conjecture for the Held and O'Nan sporadic simple groups
V Bovdi, A Grishkov, A Konovalov
Scientiae Mathematicae Japonicae 69 (3), 353-362, 2009
172009
Integral group ring of Rudvalis simple group.
V Bovdi, A Konovalov
Ukrainian Mathematical Journal 61 (1), 2009
172009
Torsion units in integral group rings of Conway simple groups
VA Bovdi, AB Konovalov, S Linton
International Journal of Algebra and Computation 21 (04), 615-634, 2011
152011
On symmetric units in group algebras
V Bovdi
Communications in Algebra 29 (12), 5411-5422, 2001
152001
The system can't perform the operation now. Try again later.
Articles 1–20